# SDR COMA0160463

- Difficulty date: July 11, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 6,936 hours, 7,036 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 601R930507
- Part serial: 775
- Condition: Failed
- Part time: 1,497 hours, 1,458 cycles
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM CVG FLAP FAULT CAUTION MESSAGE, AIRCRAFT RETURNED TO THE FIELD.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "SECOND EVENT" MAINTENANCE ACTION, PARAGRAPH (B)3(D AND E)4.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
